# SDR AALA202501025290

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 74,231 hours, 34,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A AFT DIRECT VIEW JUMPSEAT FLASHLIGHT HAS STOPPED FLASHING AND REQUIRES INSPECTION/REPLACEMENT.  MAINTENANCE REPLACED FLASHLIGHT BATTERY IAW AMM 25-65-00.
